3 doctors weighed in:
Could topamax (topiramate) be causing chest pain and dizziness that are worse when I lie down?
3 doctors weighed in

Dr. Ron Jones
Family Medicine
2 doctors agree
In brief: Possible
Topamax (topiramate) has been linked to increased indigestion and to pancreatitis.
You should not assume it is the topomax, as this is not a benign drug and the symptoms could indicate something more serious. Report this to your pcp.

In brief: Possible
Topamax (topiramate) has been linked to increased indigestion and to pancreatitis.
You should not assume it is the topomax, as this is not a benign drug and the symptoms could indicate something more serious. Report this to your pcp.
Dr. Ron Jones
Dr. Ron Jones
Thank
Dr. David Rosenfeld
Pain Management
In brief: See your doctor
Symptoms like this need to be evaluated.

In brief: See your doctor
Symptoms like this need to be evaluated.
Dr. David Rosenfeld
Dr. David Rosenfeld
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors